# SDR ASOA2013123009719

- Difficulty date: December 7, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS 349 AFT STRINGER 26L - 26R CORRODED.  REMOVED CORROSION  IAW SRM 51-21-06-001-001 AND SRM 53-21-06-101-006-A02 .003 BEYOND ALLOWED LIMITS.
